# SDR CA991004027

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Pressure
- Condition: Fluctuated
- Location: Engine
- Part time: 1,087 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, AIRCRAFT EXPERIENCED INDICATIONS OF FLUCTUATING OIL PRESSURE.  PRESSURE FLUCTUATED FROM TOP TO BOTTOM OF INDICATOR RANGE SEVERAL TIMES, WHEREUPON THE CREW ELECTED TO RETURN TO BASE.  10 MINUTES PRIOR TO LANDING, THE OIL PRESSURE INDICATIONS RETURNED TO NORMAL.  MAINTENANCE INSPECTED THE OIL SYSTEM INCLUDING THE OIL FILTER AND FOUND NO CONTAMINATION.  REPLACED THE OIL FILTER AND ASSOCIATED O-RINGS, REPLACED THE O-RING ON THE OIL PRESSURE REGULATOR.  FUNTIONAL TESTS AND GROUND RUN WAS CARRIED OUT AND NO FAULTS COULD BE FOUND OR FLUCTUATING OIL PRESSURE READINGS DUPLICATED. AIRCRAFT RETURNED TO SERVICE, NO FURTHER FAULTS NOTED IN 30 HOURS OF OPS.
